# SDR DHL2004806574

- Difficulty date: January 27, 2004
- Submitted: February 13, 2004
- Operation: Air carrier
- Aircraft: N806DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46002
- Aircraft time: 84,257 hours, 26,080 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Part time: 84,257 hours, 26,080 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPT -A- BELLY DOOR LOWER PART EXTERNAL SKIN, STA 290.000 - 300.000, L31-L32R CRACKED 0.70 (MAJOR REPAIR).  PERFORMED MAJOR REPAIR IAW ED-EDU80-10, DWG U80-R10.  REMOVED DAMAGED SKIN SEGMENT IAW SRM 51-1-20D PG 21, SRM 51-1-21 PG 1.  FABRICATED NEW SKIN SEGMENT IAW ED-EDU80-10, DWG U80-R10 (7075-T6AL 0.050).  CLEANED, TREATED AND PRIMED AREA AND NEW SKIN SEGMENT IAW SRM 51-1-8B.  APPLIED PRC SEALANT ON FAYING SURFACES IAW SRM 51-1-11 PG 9.  INSTALLED NEW SKIN SEGMENT IAW ED-EDU80-10, DWG U80-R10, SRM 51-1-20D PG 9, SRM 51-1-21 PG 1.
